RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 24–25 (Mi iimi10)

This article is cited in 1 paper

On nonlinear differential equations of neutral type with impulse control

A. N. Sesekina, Ya. A. Veshkurovab

a Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The formalization of concept of the solution for the differential equations of neutral type with the distributions in the right part is performed. Sufficient conditions providing existence so the formalized solution are received. The integral equation describing so the formalized solution is obtained. Illustrating examples are resulted.

Keywords: differential equations of neutral type, systems with time delay, impulse control, functions of bounded variation.

UDC: 517.977

MSC: 49N25

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025